# SDR QXEA2019091800362

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 2,072 hours, 1,229 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ROTATION LATERAL MODE WENT FROM TRACK TO ROLL AND THE VERTICAL MODE WENT TO ALT HOLD. AUTO THROTTLES WENT TO IDLE. THE TAKE OFF BARS WENT TO THE FLIGHT DIRECTOR UPON ROTATION AS WELL. DURING CRUISE WE HAD NO VNAV PATH OR VERTICLE PROFILE AND PROGRESS BAR DID NOT SHOW DEST ETC OR FUEL REMAINING. REMOVED FROM SERVICE. PERFORMED OPS TEST OF THE AUTO THROTTLE IAW AMM TASK 22-31-00-710-801-A. OPS TEST GOOD. PERFORMED OPS TEST OF FMS IAW 34-61-00-710-801-A. FMS OPS TEST GOOD. A/C REMAINS CAT III QUALIFIED. A/C PLACARD REFLECTS CAT III. RETURNED TO SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
